MathSciNet Relay Station
MathSciNet bibliographic data
MR530507 (80f:52002) 52A20 (52A25)
Bronšteĭn, E. M. Extremal $H$-convex bodies. (Russian) Sibirsk. Mat. Zh. 20 (1979), no. 2, 412–415, 461.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement